# SDR DALA2015030401836

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 50,052 hours, 20,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L2 DOOR EXT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE R & R L2 DOOR EXT EMERGENCY LIGHT IAW AMM 33-10.  OPS CK NORMAL.
